# SDR C2XA10IA323

- Difficulty date: December 6, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 26,870 hours, 25,553 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2634, A PASSENGER AND F/A NOTICED AN ELECTRICAL BURNING ODOR IN MID CABIN DURING FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE SIDEWALL LIGHT BALLAST AT ROW 10 ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 12/08/10 SHV MAINTENANCE REMOVED AND REPLACED THE LIGHT BALLAST AT ROW 10A, OPERATIONALLY TESTED WITH NO DEFECTS OR ODOR, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
